Pacific Journal of Mathematics

On Cameron and Storvick's operator valued function space integral.

Katsuo Takano

Article information

Source
Pacific J. Math., Volume 66, Number 2 (1976), 561-591.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102818028

Mathematical Reviews number (MathSciNet)
MR0442185

Zentralblatt MATH identifier
0396.28008

Subjects
Primary: 28A40

Citation

Takano, Katsuo. On Cameron and Storvick's operator valued function space integral. Pacific J. Math. 66 (1976), no. 2, 561--591. https://projecteuclid.org/euclid.pjm/1102818028


Export citation

References

  • [1] R. H. Cameron and D. A. Storvick, An operator valued function space integral and a related integral equation, J. Math. Mech., 18 (1968), 517-552.
  • [2] An integral equation related totheSchroedinger equation with anapplication tointegration infunction space, in "Problems inAnalysis", Prineeton Univ. Press, Princeton, NewJersey,(1970).
  • [3] An integral equation related totheSchroedinger equation with anapplication tointegration infunction space, An operator valued function space integral applied to multiple integrals of functions of class Lu Nagoya Math. J.,51 (1973), 91-122.
  • [4] An integral equation related totheSchroedinger equation with anapplication tointegration infunction space, Two related integrals over spaces of continuous functions, Pacific J. Math., 55 (1974), 19-37.
  • [5] E.Hille andR.S.Phillips, Functional analysis andsemigroups, Amer. Math. Soc.Colloq. Publ., 31 (1957).
  • [6] G.W.Johnson andD.L.Skoug, Operator-valued Feynman integrals of certain finite-dimensional functionals, Proc. Amer. Math. Soc,24 (1970), 774-780.
  • [7] G.W.Johnson andD.L.Skoug, An operator valued function space integral: a sequel to Cameron andStorvick''spaper, Proc. Amer. Soc,27 (1971), 514-519.
  • [8] G.W.Johnson andD.L.Skoug, Feynman integrals of non-factorable finite-dimensional functionals, Pacific J.Math., 45 (1973), 257-267.
  • [9] G.W.Johnson andD.L.Skoug, A Banach algebra of Feynman integrable functionals with application to an integral equation formallyequivalentto Schroedinger'sequation, J. FunctionalAnalysis, 12 (1973), 129-152.
  • [10] G.W.Johnson andD.L.Skoug, Cameronand Storvick's functionspace integral for certainBanach spaces of functionals, J. London Math. Soc, (2), 9 (1974), 103-117.
  • [11] E. Nelson, Feynmanintegralsand theSchroedinger equation,J. Math. Phys., 5 (1964), 332-343.
  • [12] A. Renyi, Probability theory, North-Holland Publishing Company, (1970).
  • [13] E. C. Titchmarsh, The Theory of Functions, Oxford Univ. Press, Second Edition, (1948).
  • [14] A. Zygmund, Trigonometric Series, vol. II, Second Edition Cambridge Univ. Press, (1959).